reference : Reducing spread in climate model projections of a September ice-free Arctic

JSON YAML text HTML Turtle N-Triples JSON Triples RDF+XML RDF+JSON Graphviz SVG
/reference/b1960f91-38e8-4ba1-8aca-6243531af792
Bibliographic fields
reftype Journal Article
Author Liu, J.; Song, M.; Horton, R. M.; Hu, Y.
DOI 10.1073/pnas.1219716110
ISSN 1091-6490
Issue 31
Journal Proceedings of the National Academy of Sciences of the United States of America
Pages 12571-12576
Title Reducing spread in climate model projections of a September ice-free Arctic
Volume 110
Year 2013
Bibliographic identifiers
.reference_type 0
_chapter Ch2
_record_number 17610
_uuid b1960f91-38e8-4ba1-8aca-6243531af792